# SDR QXEA9901585

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing /Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT FORWARD WING SPAR TO FUSELAGE CLOSING ANGLE IS CRACKED.  REPAIRED IAW DHC8 SRM 51-40-00, PAGE 4, TABLE 4.
